NRAS
22,817 members26,530 posts

Red rash around he eyes due to methotrexate?

For the past month or so I have had a rash around my eyes. One eye is worse than the other but it involves red eyelids and soreness at the outer corners and underneath. At first I thought it must be an allergy to either pollen, mould etc or maybe make up.

Wrong time of year for natural allergies and it doesn’t actually affect the eyes themselves which aren’t red or sore just a bit watery.

I changed make up etc but no difference.

I know I should see the GP but I wondered if anyone had had anything similar, and maybe I am becoming sensitive to the Mxt after 3 years.

Any ideas?

is no difference.

5 Replies
oldestnewest

Hello

I think you should see gp asap with that. There are nasty eye problems that go with the illness. I had iritis.

There's a walk in eye clinic where I am. If you have one near you I'd go...cut out the middle man!

1 like
Reply

Thanks Nettac I will see my GP. I’m in the Channel Islands and we don’t have walk in eye clinics here sadly.

1 like
Reply

I had rashes on my hands and legs but not my face and body when I was on methotrexate and arava at the very early stage. They subsided after about a year, I think. My suggestion is to check with your rheumy.

1 like
Reply

Thanks Amy I’ll get it checked out.

Reply

RA affects your eyes also I didn't know this until I went to the doc last week had really itchy eyes and could not focus only seeing part. See your specialist nurse/consultant

1 like
Reply

You may also like...